# SDR QMLA2012042612068

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N116LN
- Make and model: Snias AS350B2
- Aircraft serial: 3660
- Aircraft time: 4,427 hours, 11,973 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,440 hours, 5,013 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Part serial: E94803
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 213 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, FOR A REPOSITION MISSION, PILOT OBSERVED THE ILLUMINATION OF THE FUEL PRESSURE CAUTION LIGHT WHILE IN LEVEL CRUISE FLIGHT.  ALL OTHER INSTRUMENT INDICATIONS APPEARED NORMAL ALONG WITH ENGINE PERFORMANCE.  PILOT ALERTED BOTH AIRCREW AND AIR COMM OF THE ABORTED FLIGHT AND REQUIREMENT TO RETURN BACK TO BASE.  ACFT RETURNED SAFETY TO BASE WITHOUT ANY FURTHER INCIDENT.  BASE MECHANIC DETERMINED THAT THE NR 2 FUEL BOOST PUMP HAD FAILED.  THE MECHANIC REPLACED THE BOOST PUMP AND RETURNED THE ACFT TO SERVICE.
